Alert archive / Georgia / Wind Advisories in 2020
Wind Advisory 4, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Feb 7, 2020, 3:29 AM EST for 10 counties in Florida; 14 counties in Georgia. It took effect at Feb 7, 2020, 8:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2020, 3:29 AM EST (08:29 UTC)
- In effect from
- Feb 7, 2020, 8:00 AM EST
- Expired
- Feb 7, 2020, 1:50 PM EST
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
All 24 counties
Alachua County, FL, Baker County, FL, Bradford County, FL, Duval County, FL, Flagler County, FL, Gilchrist County, FL, Marion County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Charlton County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Ware County, GA, Wayne County, GA
The radar
The Jacksonville radar (KJAX), 59 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 8.5 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 301 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 1.9
The text
As transmitted.
063 WWUS72 KJAX 070829 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 329 AM EST Fri Feb 7 2020 FLZ020-021-023>025-030>033-035-037-038-122-124-125-133-136-138- 140-222-236-240-340-GAZ132>136-149-151>154-162-163-165-166-250- 264-350-364-071900- /O.NEW.KJAX.WI.Y.0004.200207T1300Z-200207T1900Z/ Hamilton-Suwannee-Baker-Inland Nassau-Inland Duval-Union-Bradford- Clay-Inland St. Johns-Gilchrist-Putnam-Inland Flagler- Northern Columbia-Coastal Nassau-Coastal Duval-Coastal St. Johns- Eastern Alachua-Coastal Flagler-Eastern Marion-Southern Columbia- Western Alachua-Central Marion-Western Marion-Coffee-Jeff Davis- Bacon-Appling-Wayne-Atkinson-Pierce-Brantley-Inland Glynn- Coastal Glynn-Echols-Clinch-Inland Camden-Coastal Camden- Northern Ware-Northeastern Charlton-Southern Ware- Western Charlton- Including the cities of Jasper, Jennings, West Lake, Belmont, White Springs, Houston, Live Oak, McAlpin, Newburn, Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, Bryceville, Normandy, Ortega, Riverside, San Marco, Lake Butler, Starke, New River, Doctors Inlet, Lakeside, Bellair, Middleburg, Orange Park, Fruit Cove, Switzerland, Bakersville, Picolata, Trenton, Bostwick, Carraway, Palatka, Bunnell, Espanola, Andalusia, Winfield, Suwannee Valley, Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, Gainesville, Gainesville Airport, Newnans Lake, Palm Coast, Lynne, Moss Bluff, Columbia, Lake City, Oleno State Park, Lulu, Watertown, High Springs, Newberry, Archer, Anthony, Burbank, Ocala, Weirsdale, Ocala Airport, Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, Willacoochee, Blackshear, Atkinson, Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Needmore, Statenville, Homerville, Colesburg, Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, Dungeness, Needham, Waycross, Winokur, Folkston, St. George, Homeland, Race Pond, and Stephen Foster State Park 329 AM EST Fri Feb 7 2020 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 2 PM EST THIS AFTERNOON... * WHAT...West winds 20 to 30 mph with gusts of 40 to 45 mph expected. * WHERE...Southeast Georgia, northeast and north central Florida. * WHEN...From 8 AM this morning to 2 PM EST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
1 follow-up statement
454 WWUS72 KJAX 071850 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 150 PM EST Fri Feb 7 2020 FLZ020-021-023>025-030>033-035-037-038-122-124-125-133-136-138- 140-222-236-240-340-GAZ132>136-149-151>154-162-163-165-166-250- 264-350-364-072000- /O.CAN.KJAX.WI.Y.0004.000000T0000Z-200207T1900Z/ Hamilton-Suwannee-Baker-Inland Nassau-Inland Duval-Union-Bradford- Clay-Inland St. Johns-Gilchrist-Putnam-Inland Flagler- Northern Columbia-Coastal Nassau-Coastal Duval-Coastal St. Johns- Eastern Alachua-Coastal Flagler-Eastern Marion-Southern Columbia- Western Alachua-Central Marion-Western Marion-Coffee-Jeff Davis- Bacon-Appling-Wayne-Atkinson-Pierce-Brantley-Inland Glynn- Coastal Glynn-Echols-Clinch-Inland Camden-Coastal Camden- Northern Ware-Northeastern Charlton-Southern Ware- Western Charlton- Including the cities of Jasper, Jennings, West Lake, Belmont, White Springs, Houston, Live Oak, McAlpin, Newburn, Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, Bryceville, Normandy, Ortega, Riverside, San Marco, Lake Butler, Starke, New River, Doctors Inlet, Lakeside, Bellair, Middleburg, Orange Park, Fruit Cove, Switzerland, Bakersville, Picolata, Trenton, Bostwick, Carraway, Palatka, Bunnell, Espanola, Andalusia, Winfield, Suwannee Valley, Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, Gainesville, Gainesville Airport, Newnans Lake, Palm Coast, Lynne, Moss Bluff, Columbia, Lake City, Oleno State Park, Lulu, Watertown, High Springs, Newberry, Archer, Anthony, Burbank, Ocala, Weirsdale, Ocala Airport, Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, Willacoochee, Blackshear, Atkinson, Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Needmore, Statenville, Homerville, Colesburg, Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, Dungeness, Needham, Waycross, Winokur, Folkston, St. George, Homeland, Race Pond, and Stephen Foster State Park 150 PM EST Fri Feb 7 2020 ...WIND ADVISORY IS CANCELLED... Winds will continue to diminish this afternoon and evening as high pressure builds over the area from the west. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Feb 7, 12:52 AM EST, 2 hours 37 minutes earlier.
Area forecast discussion, Feb 7, 12:52 AM EST, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1252 AM EST Fri Feb 7 2020
.AVIATION...
[Through 06Z Saturday]
Low level wind shear will persist at the regional terminals
through around 09Z, with sustained southwesterly surface winds
around 10 knots and sustained west southwesterly winds sustained
around 40 knots around 2000 feet. VFR conditions will otherwise
prevail through the forecast period. Surface winds will become
west-southwesterly towards 09Z, with sustained surface speeds
increasing to near 15 knots. Surface winds will then become
westerly after 12Z, with sustained wind speeds approaching 20
knots with frequent gusts of 30-35 knots expected from around 14Z
through around 21Z at the regional terminals.
&&
.PREV DISCUSSION [858 PM EST]...
.NEAR TERM [Through Friday]...
Warm and windy conditions were observed across the area this
afternoon. Temperatures were in the low to mid 80s, and there have
been multiple reports of wind gusts 40-50 mph this afternoon.
Multiple trees were reported down across western portions of
Alachua County due to the high winds. A Wind Advisory continues
for entire region until late tonight.
A squall line was developing to the west of the area early this
afternoon, and this will move through the area late this afternoon
through the late evening hours. Scattered showers and storms were
developing over interior southeast Georgia and the Suwannee Valley
ahead of the main line this afternoon, and isolated strong to
severe storms are possible with this activity. The 18Z sounding
this afternoon showed strong 0-6km shear around 55 knots, 0-1km
helicity over 300 m2/s2, and sufficient CAPE for severe weather
late this afternoon and tonight. The limiting factor has been the
mid-level lapse rates, which were weak on the sounding. The squall
line may produce numerous severe storms north of a line from
Jacksonville to Gainesville (Enhanced Risk of Severe Weather), and
scattered severe storms southward (Slight Risk of Severe Weather).
The main threat will be straight line winds of 50-70 mph. Isolated
tornadoes also cannot be ruled out. The squall line is forecast to
move into the western portion of the area between 4 and 6 pm, and
then it is forecast to race to the southeast and through the
southeastern portion of the area (Flagler County) around midnight
tonight. Rain and embedded storms will linger for a few hours
behind the squall line, with rain ending from northwest to
southeast after midnight.
Temperatures will drop late tonight as skies clear, with
temperatures falling into the mid to upper 40s across interior
southeast Georgia and interior northeast Florida and the lower 50s
for the coastal areas and north central Florida. Breezy to windy
conditions will continue overnight.
The cold front will push south of the state during the day on
Friday, and surface high pressure over the northeastern Gulf of
Mexico will build east northeastward towards the area. Breezy
westerly winds will prevail through much of the day. Highs on
Friday will be cool in the mid to upper 50s across southeast
Georgia and the Suwannee Valley, and the low 60s elsewhere.
.SHORT TERM [Friday Night Through Saturday Night]...
Upper level trough axis will slide eastward Friday night, and
surface high pressure will settle over the area. Clear skies and
light winds will lead to a cool night, with overnight lows in the
low to mid 30s across the interior, and the upper 30s to around 40
degrees at the coast. Another upper trough will swing eastward
across the Ohio Valley and Mid Atlantic states on Saturday.
Surface high pressure over the area will weaken and shift east,
and be replaced by high pressure to the north and northeast of the
area Saturday night. A light onshore flow will develop at the
coast in the afternoon, and highs on Saturday will remain
generally in the low to mid 60s, except upper 60s Marion County.
Overnight lows Saturday night are forecast to be a little warmer
in the low to mid 40s across the interior and in the upper 40s to
around 50.
.LONG TERM [Sunday Through Thursday]...
Zonal flow aloft is forecast for the start of the second half of
the weekend, with surface high pressure east of the Mid Atlantic
and Northeast. A frontal boundary south of the region Sunday
morning will make its way northward through the Sunday night, and
low level moisture will increase across the area. An area of low
pressure will move across the Great Lakes Sunday night into Monday
morning, and then race off to the northeast. Another area of low
pressure will form along the front and move quickly northeastward
to the Mid Atlantic by Tuesday morning. A weak shortwave is
forecast to move along the northern Gulf coast and Florida
Panhandle on Monday, and this will help produce a few showers
across the area. A cold front will also move into the Southeast on
Monday, and then stall well north of the area on Tuesday. An upper
level ridge is then forecast to build across southern Florida and
Cuba through the middle of the week. Highs are forecast to be near
normal on Sunday and then above normal through the middle of the
week with highs in the mid 70s to lower 80s each day.
.MARINE...
Squall line on track to move across the waters tonight with Gale
Warning in effect for outer waters and Advisory and Tornado Watch
for our nearshore waters. Cold front will move across the waters
before daybreak Fri
.FIRE WEATHER...
Areas with high dispersions will continue this afternoon with
values well in excess of 75 over parts of northeast FL. Windy
conditions as well with gusts around 45 mph but RH values will
stay well above critical values. On Friday, cooler and drier
behind the front and winds will be westerly at about 15 mph and
gusty, elevated-high dispersions, and RH values possibly down to
around 28-32 percent so will be a fire sensitive day but no red
flags expected at this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 54 34 62 41 66 / 0 0 10 0 0
SSI 59 41 59 46 63 / 0 0 0 0 0
JAX 61 37 64 44 69 / 0 0 0 0 0
SGJ 62 41 64 48 68 / 0 0 0 0 0
GNV 61 36 66 43 71 / 0 0 0 0 0
OCF 64 37 68 44 74 / 0 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Gale Warning until 3 PM EST this afternoon for Waters from
Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to
60 NM-Waters from St. Augustine to Flagler Beach FL from 20
to 60 NM.
Small Craft Advisory until 3 PM EST this afternoon for Coastal
waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&In the hours before
Local storm report, Feb 6, 11:57 PM EST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
1157 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND GST 2 E PALM COAST 29.57N 81.19W
02/06/2020 M42 MPH Flagler FL EMERGENCY MNGR
A 42 MPH WIND GUST WAS REPORTED ON THE HAMMOCK DUNES
BRIDGE.
&&
MZLocal storm report, Feb 7, 12:02 AM EST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
1202 AM EST FRI FEB 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG NNE STARKE 29.95N 82.11W
02/06/2020 Bradford FL 911 CALL CENTER
BRADFORD COUNTY 911/DISPATCH REPORTS THAT THE WHISKEY
RIVER SALOON IN STARKE HAS LOST A PORTION OF ITS ROOF AND
HAS MAJOR WATER DAMAGE INSIDE THE STRUCTURE. NUMEROUS
TREES AND POWERLINES HAVE BEEN DOWNED ELSEWHERE IN STARKE
AND THROUGHOUT BRADFORD COUNTY. TIME OF DAMAGE IN STARKE
BASED ON RADAR DATA.
&&
NELSONLocal storm report, Feb 7, 12:12 AM EST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
National Weather Service Jacksonville FL
1212 AM EST FRI FEB 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM TSTM WND DMG 4 N LAKE GENEVA 29.83N 82.01W
02/06/2020 Clay FL 911 CALL CENTER
*** 2 INJ *** CLAY COUNTY 911/DISPATCH REPORTS
APPROXIMATELY 5 HOMES DAMAGED AND ONE HOME SUSTAINING
MAJOR DAMAGE. TWO PEOPLE HAVE MINOR INJURIES.
&&
NELSONLocal storm report, Feb 7, 12:34 AM EST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
1234 AM EST FRI FEB 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM NON-TSTM WND GST 4 SE ST. AUGUSTINE 29.86N 81.26W
02/06/2020 M45 MPH St. Johns FL C-MAN STATION
WIND GUST OF 45 MPH WAS REPORTED ON THE ST. AUGUSTINE
PIER.
&&
MZLocal storm report, Feb 7, 12:38 AM EST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
1238 AM EST FRI FEB 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM TSTM WND GST 1 NW MAYPORT 30.40N 81.43W
02/06/2020 M43 MPH Duval FL OTHER FEDERAL
MAYPORT NOS GUAGE REPORTED A 43 MPH WIND GUST.
&&
MZLocal storm report, Feb 7, 1:38 AM EST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
138 AM EST FRI FEB 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM TSTM WND GST 1 SSE CRESCENT BEACH 29.72N 81.23W
02/06/2020 M50.00 MPH St. Johns FL MESONET
PRIVATE WEATHER OBSERVATION NEAR MATANZAS BEACH MEASURED
A PEAK GUST TO 50 MPH.
1132 PM TSTM WND GST 2 N MAYPORT 30.42N 81.41W
02/06/2020 M60.00 MPH AMZ452 FL MESONET
THE WEATHERFLOW STATION AT HUGUENOT PARK MEASURED A PEAK
WIND GUST OF 60 MPH.
&&The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 7:04 PM EST | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 56 min |
| Feb 6, 7:42 PM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 63 min |
| Feb 6, 8:00 PM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 45 min |
| Feb 6, 8:41 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Baker, Columbia, Gilchrist, Hamilton, Suwannee and 1 more | 49 min |
| Feb 6, 8:51 PM EST | Tornado Warning | JAX | Baker, Columbia, Hamilton | 39 min |
| Feb 6, 8:55 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Gilchrist | 50 min |
| Feb 6, 9:22 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Baker, Bradford, Clay, Duval, Gilchrist and 3 more | 38 min |
| Feb 6, 9:28 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 47 min |
| Feb 6, 9:34 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Marion | 41 min |
| Feb 6, 9:43 PM EST | Special Marine Warning | JAX | 2 hr | |
| Feb 6, 9:54 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 51 min |
| Feb 6, 9:56 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Duval, Nassau, Putnam and 1 more | 49 min |
| Feb 6, 10:00 PM EST | Special Marine Warning | JAX | 2 hr | |
| Feb 6, 10:11 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 49 min |
| Feb 6, 10:42 PM EST | Severe Thunderstorm Warning | JAX | Clay, Duval, Nassau, Putnam, Saint Johns | 48 min |
| Feb 6, 10:57 PM EST | Severe Thunderstorm Warning | JAX | Flagler, Marion, Putnam, Saint Johns | 63 min |
| Feb 6, 11:45 PM EST | Special Marine Warning | JAX | 30 min | |
| Feb 6, 11:50 PM EST | Special Marine Warning | JAX | 115 min | |
| Feb 6, 11:59 PM EST | Severe Thunderstorm Warning | JAX | Flagler | 16 min |
| Feb 7, 1:52 PM EST | Frost Advisory | JAX | Alachua, Baker, Bradford, Gilchrist, Marion, Nassau and 2 more | 19 hr |
| Feb 7, 1:53 PM EST | Small Craft Advisory | JAX | 7 hr | |
| Feb 6, 7:09 PM EST | Severe Thunderstorm Warning | JAX | Appling, Jeff Davis | 51 min |
| Feb 6, 7:16 PM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 44 min |
| Feb 6, 7:18 PM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols | 57 min |
| Feb 6, 7:34 PM EST | Tornado Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Pierce, Ware | 26 min |
| Feb 6, 7:52 PM EST | Severe Thunderstorm Warning | JAX | Appling, Atkinson, Bacon, Clinch, Coffee, Jeff Davis and 3 more | 38 min |
| Feb 6, 7:58 PM EST | Severe Thunderstorm Warning | JAX | Appling, Brantley, Charlton, Clinch, Glynn, Pierce and 2 more | 47 min |
| Feb 6, 8:29 PM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Pierce, Wayne | 33 min |
| Feb 6, 8:45 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Echols, Pierce, Ware | 45 min |
| Feb 6, 9:07 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Pierce, Wayne | 38 min |
| Feb 6, 9:18 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn, Wayne | 42 min |
Nearby
Wind Advisories in Georgia, 2020Wind Advisories in Florida, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.